Keyword : invertible cyclic matrix


Constructing Rotation Symmetric Boolean Functions with Maximum Algebraic Immunity on an Odd Number of Variables
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/06/01
Vol. E95-A  No. 6 ; pp. 1056-1064
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
algebraic attackalgebraic immunitynonlinearityinvertible cyclic matrixrotation symmetric Boolean function
 Summary | Full Text:PDF(280.3KB)